# SDR NACA201410260004

- Difficulty date: November 6, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545819121
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WEB OF NLG WHEEL WELL CRACKED AT RT ACCESS PANEL CUTOUT AFT INBD CORNER BS251, RBL3.  CRACKED UPPER WEB OF NLG PN 65-45819-121, R & R WITH NEW PART IAW SRM 51-40-02, REV 104.
